MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
D-EVPROP2329US |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Material Invagination (1336); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.This is a system report.The section d information is for the primary device, which was in use with the following: product id: evproplus-29us, serial#:(b)(6), ubd: 30-jul-2023, udi#: (b)(4), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic aortic valve within a bicuspid native valve, the valve was successfully loaded on the first attempt.A pre-balloon aortic valvuloplasty (bav) was performed with a 22 millimeter (mm) balloon.The valve was deployed and recaptured three times.It was reported that the first deployment attempt the doctor felt uneasy, therefore the valve was recaptured.On the second deployment attempt, it was reported that the valve was deep, therefore was recaptured.On the third deployment attempt, the implant team was aiming for a higher implant depth, however the valve slid.The valve was recaptured, the medtronic field rep noted a possible infold upon recapture.The implanting team elected to attempt deployment again.An additional deployment was attempted, however an infold was noted due to the recaptures and anatomy.It was noted that the infold was not present at valve loading or other deployments.Per the physician, the bicuspid anatomy contributed to the infold.Subsequently, the system was removed, and a new system was used to successfully implant a different valve.It was reported that the annulus size was 75.8 mm.No adverse patient effects were reported.